Change search
ReferencesLink to record
Permanent link

Direct link
Interpolation of some spaces of Orlicz type II: Bilinear interpolation
1989 (English)In: Polish Academy of Sciences. Bulletin. Mathematics, ISSN 0239-7269, Vol. 37, no 7-12, 453-457 p.Article in journal (Refereed) Published
Abstract [en]

A result on interpolation of bilinear operators on A f,F spaces is proved. The corresponding results of Lions and Peetre as well as Zafran turn out to be particular cases of the one given here.

Place, publisher, year, edition, pages
1989. Vol. 37, no 7-12, 453-457 p.
Research subject
URN: urn:nbn:se:ltu:diva-4517Local ID: 275079f0-0705-11de-bf94-000ea68e967bOAI: diva2:977391
Uppr├Ąttat; 1989; 20090302 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(1561 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 1561 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link